# SDR AALA994034

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N352AA
- Make and model: Boeing 767323
- Aircraft serial: 24033
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1219
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - AFT CARGO FRAME (J-CAP) AT STATION 1219 RBL 42 HAD CORROSION.  REMOVED CORROSION UNDER NUTPLATE, ALODINED, PRIMED AND REINSTALLED NUTPLATES.  (M)
